| Model Number |
G151 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
Ventricular Fibrillation (2130)
| Date of Event |
03/22/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) accelerated the patients rhythm from ventricular tachycardia (vt) to ventricular fibrillation (vf).Technical services (ts) reviewed the event and determined the device did not oversense or undersense any signals and appropriately detected the patients vt and delivered anti-tachycardia pacing (atp) for treatment.However, the atp accelerated the rhythm into vf from suspected pacing on a t wave during the delivery of atp.A subsequent max shock was delivered and successfully converted the rhythm.Ts noted no discriminators are turned on for the crt-d and recommended the field representative discuss further with the physician.No additional adverse patient effects were reported.This crt-d remains in service.
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of rhythm acceleration was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description